MAUDE Adverse Event Report: HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)

HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Model Number 7300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); Pain (1994)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that the patient was admitted for pain 10 days post acessa procedure.The procedure was completed with no complications.There was no bleeding but a lot of fibroids.Patient went home that day with no issues.Per a clinical discussion the patient is a 42-year-old who had four to five fibroids that were treated.These were approximately in the 4-centimeter range with multiple applications of radio frequency energy.The patient returned to the hospital emergency room approximately 10 days later complaining of pain ct scan showed a 3.5 cm defect in the anterior myometrium comparable to coagulative necrosis.There was no free fluid, and there was some question as to whether this defect communicated with the endometrial cavity.The white blood count was normal, and the patient remained stable with no rebound tenderness.There was no evidence of infection and antibiotics were not started.After 2 days in the hospital, the patient was improving and feeling better and was discharged home.Prophylactic antibiotics were not used.No concomitant procedures were done.Discussion of the use of prophylactic antibiotics in the clinical trial occurred and noted this may be reasonable to consider for future cases.The patient was low risk for pelvic infection and was monogamous relationship.Discussion on the appearance of the fibroids on ct scan and ultrasound in the immediate time period was done following the procedure and how this might appear unusual to most radiologists unless they have extensive experience dealing with post assessor patients.The uterus in general is boggy and soft and that the first menstrual period might be quite heavy and the instrumentation should be avoided because of the increased risk of perforation.

Brand Name
ACESSA PROVU SYSTEM
Common Device Name
COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key23976797
Report Number1222780-2026-00008
Device Sequence Number4554150
Product Code HFG
UDI-Device Identifier15420045515246
UDI-Public15420045515246
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7300
Device Catalogue Number7300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown